# SDR DALA1118389877

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOR MAIN CABIN WORN AT FLOOR PANEL CONTACT POINT RT SIDE AT 408 & 427.  REMOVED FLOOR PANEL FROM MAIN CABIN RT STA 389 TO 465 IAW DC-9 SRM 53-05 FIG 20A, FOUND OUT OF LIMITS IAW DC-9 SRM 53-01 PAGE 8 AT STA 408 AND 427 RBL 4.  FABBED AND INST 2EA REPAIR ANGLES 2EA WEAR STRIPS AND1EA SHIM IAW DC-9 SRM 53-05 PG 100 FIG 20A.  INST FLOOR PANEL IAW DC-9 A 53-20-01-201-925A-A.
